Results 1 to 3 of 3

Thread: help

  1. #1
    Join Date
    Oct 2010
    Age
    33
    Posts
    8
    Rep Power
    0

    Question help

    19 years girl came into emergency with pin point pupil,creptation in lungs,voiding in urine.stool in cloths.also unconscious

  2. #2
    Join Date
    Oct 2010
    Age
    33
    Posts
    8
    Rep Power
    0

    Default

    nicotene poisoning

  3. #3
    Join Date
    Aug 2009
    Location
    jeddah - saudia arabia
    Age
    42
    Posts
    919
    Rep Power
    17

    Thumbs up

    Most possibly Organophosphate poisoning
    The effects of organophosphate poisoning are recalled using the mnemonic SLUDGEM (Salivation, Lacrimation, Urination, Defecation, Gastrointestinal motility, Emesis, miosis)

    These side effects occur because of the excess acetylcholine that results from blocking acetylcholinesterase. In addition, bronchospasm, blurred vision and bradycardia may result.

    An additional mnemonic is DUMBELLS: Diarrhea, Urination, Miosis, Bradycardia, Bronchoconstriction, Emesis, Lacrimation, Salivation, Sweating, Secretion

    Treatment

    Atropine can be used as an antidote in conjunction with pralidoxime or other pyridinium oximes (such as trimedoxime or obidoxime), though the use of "-oximes" has been found to be of no benefit, or possibly harmful, in at least two meta-analyses. Atropine blocks the parasympathetic nervous system, both vagal effects on the heart.
    Any Dead Link Just Private Message Me I Will Renew the Link As Fast As I Can
    Enjoy Dr\Azmy

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •